Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 107968, 12 pages
http://dx.doi.org/10.1155/2014/107968
Research Article

Global Analysis of Almost Periodic Solution of a Discrete Multispecies Mutualism System

Mathematics and OR Section, Xi’an Research Institute of High-Tech, Hongqing Town, Xi’an, Shaanxi 710025, China

Received 11 February 2014; Accepted 6 April 2014; Published 22 April 2014

Academic Editor: Yongkun Li

Copyright © 2014 Hui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper discusses a discrete multispecies Lotka-Volterra mutualism system. We first obtain the permanence of the system. Assuming that the coefficients in the system are almost periodic sequences, we obtain the sufficient conditions for the existence of a unique almost periodic solution which is globally attractive. In particular, for the discrete two-species Lotka-Volterra mutualism system, the sufficient conditions for the existence of a unique uniformly asymptotically stable almost periodic solution are obtained. An example together with numerical simulation indicates the feasibility of the main result.